# SDR KBM2005F00170

- Difficulty date: July 28, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N215LA
- Make and model: Snias AS350B1
- Aircraft serial: 2143
- Aircraft time: 16,911 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indication Sys
- Part number: 642790041
- Part serial: 4526
- Condition: Fluctuates
- Location: Eng Oil Press
- Part time: 1,653 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE OIL PRESS, UNIT FLUCTUATES IN FLIGHT.  REMOVED AND REPLACED. (K)
